# SDR USAA2011061400005

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 41,430 hours, 16,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 224 - BOI-PHX - EMERGENCY LIGHTS - BOTH FLASHLIGHTS AT AFT ATTENDANT SEAT APPEARS DEAD - NO FLASHING RED LIGHT.  REPLACED BOTH FLASHLIGHT BATTERIES AT AFT ATTENDANT SEAT AS REQUIRED.
